Alert archive / New Jersey / Areal Flood Warnings in 2011

Areal Flood Warning 80, NWS Philadelphia/Mount Holly

September 8, 20117 counties in New Jersey; 4 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 8, 2011, 8:36 AM EDT for 7 counties in New Jersey; 4 counties in Pennsylvania. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2011, 8:36 AM EDT (12:36 UTC)
Expired
Sep 9, 2011, 12:18 AM EDT
In force
16 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Salem County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 12:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 0.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 327 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
327 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WGUS41 KPHI 081236
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
836 AM EDT THU SEP 8 2011

NJC005-007-011-015-019-021-033-PAC017-045-091-101-082030-
/O.NEW.KPHI.FA.W.0080.110908T1236Z-110908T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SALEM NJ-CUMBERLAND NJ-CAMDEN NJ-GLOUCESTER NJ-MERCER 
NJ-DELAWARE PA-PHILADELPHIA PA-MONTGOMERY PA-BUCKS PA-BURLINGTON 
836 AM EDT THU SEP 8 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  SOUTHWESTERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  SALEM COUNTY IN SOUTHERN NEW JERSEY...
  CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
  CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
  GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
  WESTERN MERCER COUNTY IN CENTRAL NEW JERSEY...
  DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
  PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
  MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
  BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  NORTHWESTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 430 PM EDT THURSDAY

* AT 823 AM EDT...THE HEAVY RAINS THE REGION RECEIVED OVERNIGHT HAVE 
MOVED NORTH. THE RAPID, LIFE-THREATENING RISES THE REGION 
EXPERIENCED EARLIER HAVE DIMINISHED. BUT IN THE WAKE OF THE 
EXCESSIVE RAINFALL, MANY CREEKS AND STREAMS REMAINED HIGH AND 
SEVERAL REMAINED OUT OF THEIR BANKS. POOR DRAINAGE AND LOW LYING 
FLOODING CONTINUED AS WELL.

THIS CONSOLIDATED WARNING REPLACES THE EARLIER FLASH FLOOD WARNINGS 
THAT WERE IN AFFECT FOR THE REGION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4017 7461 4011 7459 3963 7487 3951 7499
      3949 7496 3917 7514 3946 7555 3957 7553
      3962 7558 3980 7542 3987 7562 4007 7537
      4009 7545 4020 7557 4026 7569 4059 7525
      4062 7520 4059 7518 4064 7510 4017 7458

$$

KRUZDLO
2 follow-up statements
810 
WGUS41 KPHI 082015
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT THU SEP 8 2011

NJC005-007-011-015-019-021-033-PAC017-045-091-101-090430-
/O.EXT.KPHI.FA.W.0080.000000T0000Z-110909T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SALEM NJ-CUMBERLAND NJ-CAMDEN NJ-GLOUCESTER NJ-MERCER 
NJ-DELAWARE PA-PHILADELPHIA PA-MONTGOMERY PA-BUCKS PA-BURLINGTON 
415 PM EDT THU SEP 8 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  SOUTHWESTERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  SALEM COUNTY IN SOUTHERN NEW JERSEY...
  CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
  CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
  GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
  WESTERN MERCER COUNTY IN CENTRAL NEW JERSEY...
  DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
  PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
  MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
  BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  NORTHWESTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 1230 AM EDT

* AT 411 PM EDT...ALTHOUGH THE RAINS HAVE BECOME MORE SPORADIC OVER 
THE COURSE OF THE AFTERNOON, CREEKS AND RIVERS REMAIN VERY HIGH. 
ROAD CLOSURES STILL EXIST. THE FLOOD WARNING HAS BEEN EXTENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4017 7461 4011 7459 3963 7487 3951 7499
      3949 7496 3917 7514 3946 7555 3957 7553
      3962 7558 3980 7542 3987 7562 4007 7537
      4009 7545 4020 7557 4026 7569 4059 7525
      4062 7520 4059 7518 4064 7510 4017 7458

$$

KRUZDLO
009 
WGUS81 KPHI 090418
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1218 AM EDT FRI SEP 9 2011

NJC005-007-011-015-019-021-033-PAC017-045-091-101-090427-
/O.CAN.KPHI.FA.W.0080.000000T0000Z-110909T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-SALEM NJ-CUMBERLAND NJ-CAMDEN NJ-GLOUCESTER NJ-MERCER NJ-
DELAWARE PA-PHILADELPHIA PA-MONTGOMERY PA-BUCKS PA-BURLINGTON NJ-
1218 AM EDT FRI SEP 9 2011

...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN NORTHWESTERN BURLINGTON...BUCKS...MONTGOMERY...
PHILADELPHIA...DELAWARE...WESTERN MERCER...GLOUCESTER...CAMDEN...
CUMBERLAND...SALEM AND SOUTHWESTERN HUNTERDON COUNTIES...

TRIBUTARY STREAMS HAVE NOW RETURNED TO THEIR BANKS AFTER MAJOR RISES 
TOOK PLACE FROM HEAVY RAIN THE PAST FEW DAYS. THE FLOOD WARNING HAS 
THEREFORE BEEN CANCELLED.

LAT...LON 4017 7461 4011 7459 3963 7487 3951 7499
      3949 7496 3917 7514 3946 7555 3957 7553
      3962 7558 3980 7542 3987 7562 4007 7537
      4009 7545 4020 7557 4026 7569 4059 7525
      4062 7520 4059 7518 4064 7510 4017 7458

$$

JJM

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 8, 6:07 AM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Sep 8, 6:07 AM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
607 AM EDT THU SEP 8 2011

.SYNOPSIS...
A LARGE AND PERSISTENT AREA OF LOW PRESSURE ASSOCIATED WITH THE
REMNANTS OF TROPICAL STORM LEE WILL CONTINUE TO MEANDER OVER THE
OHIO VALLEY INTO FRIDAY. THIS LOW WILL FINALLY BEGIN TO WEAKEN AND
LOSE ITS GRIP ON THE REGION OVER THE WEEKEND. AT THE SAME TIME
HURRICANE KATIA WILL MOVE NORTHWARD A FEW HUNDRED MILES OFF THE
ATLANTIC COAST. HOWEVER, UNSETTLED WEATHER MAY CONTINUE INTO
EARLY SUNDAY AS WEAKENING LOW PRESSURE MOVES EASTWARD AND PAST
OUR AREA SATURDAY NIGHT OR EARLY SUNDAY. HIGH PRESSURE IS EXPECTED
SUNDAY AND INTO EARLY NEXT WEEK...BUT ANOTHER SLOW-MOVING COLD
FRONT MAY AFFECT THE AREA TUESDAY NIGHT, AND POSSIBLY INTO
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
QUITE A PLUME OF MOISTURE ON THE WATER VAPOR IMAGERY EAST OF THE
SPINNING MID LEVEL VORTEX AND ACROSS OUR AREA EARLY THIS MORNING,
AND ENERGY CONTINUES TO LIFT UP THE EAST SIDE OF THE VORTEX AS THE
UPPER JET MAKES SLOW PROGRESS FROM THE APPALACHIANS TOWARD THE
COAST. WE ALSO SEE THE FLOW FROM H8 TO THE SURFACE SUGGESTING
UPSLOPING OVER AREAS NEAR AND NORTHWEST OF THE FALL LINE. FINALLY,
THERE IS A WARM FRONT LIFTING SLOWLY TOWARD SAID FALL LINE. WITH ALL
THAT, WE BASICALLY MAINTAIN THE RATHER DIRE FORECAST AND THE FLOOD
WATCH. THE ONLY CHANCE POPS WE CARRY ARE OVER PARTS OF THE OCEAN AND
THE FAR SOUTHEASTERN ZONES TODAY. WE GO CATEGORICAL MOST EVERYPLACE
ELSE WITH A BUFFERING AREA OF LIKELY POPS. TEMPERATURES NORTH OF THE
WARM FRONT ARE ON THE COOLER SIDE OF GUIDANCE. TEMPERATURES SOUTH
ARE ON THE WARMER SIDE OF GUIDANCE. WINDS ARE NOT EXPECTED TO BE OF
CONCERN IN THE NEAR TERM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
THE UPPER JET IS FORECAST TO PASS TO THE EAST TONIGHT, AND WE HOPE
THAT, WITH THAT, WE WILL SEE LESS ENERGY MOVING INTO OUR AREA TO ACT
ON THE STILL RATHER PLENTIFUL MOISTURE. TEMPERATURES ARE MAINLY
CONTINUITY WITH A LITTLE NUDGE UP SOUTH AND DOWN NORTH.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE PERSISTENT UPPER LOW OVER THE OHIO VALLEY REMAINS IN PLACE AT
THE START OF THE PERIOD AND HURRICANE KATIA IS PASSING SEVERAL
HUNDRED MILES OFF THE COAST. THE LOW MAY BE A BIT FURTHER W THAN
IN PRECIOUS DAYS SO FRIDAY DOESN'T LOOK NEARLY AS WET, BUT THERE
WILL BE PRECIP CHCS, NONETHELESS. AS FAR AS HURCN KATIA GOES, ITS
IMPACTS WILL BE LIMITED TO THE MARINE AREA. AS THE UPR LOW SPINS,
IT WILL BRING WAVES OF MOISTURE TO THE REGION AND TRIGGER SHWRS AND
PSBL TSTMS. THE LOW WILL BEGIN TO FILL AND WEAKEN ON SATURDAY AND
EXPECT PRECIP CHCS TO DECREASE FURTHER THRU THE WEEKEND. HOWEVER,
THERE WILL STILL BE CHCS OF MAINLY AFTN/EVENING SHWRS AND TSTMS.

THE LOW SHOULD FINALLY LOSE ITS GRIP ON THE REGION BY SUNDAY NIGHT
AS WEAK HIGH PRESSURE MOVES IN. IT LOOKS LIKE WE COULD HAVE A
COUPLE OF DRY DAYS. A CDFNT IS THEN EXPECTED TO APPROACH THE
REGION FROM THE NW TUESDAY NIGHT INTO WEDNESDAY. THIS FRONT IS
EXPECTED TO BRING ANOTHER SHOT OF PRECIPITATION. HOWEVER, THE GOOD
NEWS IS, THE LATEST MDL RUNS HAVE TRENDED DRIER WITH THIS FRONT,
SO HOPEFULLY THAT TREND CONTINUES.

HIGH TEMPS TEMPS WILL GENLY BE IN THE 70S TO LOWER 80S THRU THE
PD. WITH LOWS IN THE 60S.

&&

.AVIATION /10Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

IFR CONDITIONS CANNOT BE LEFT OUT OF MUCH OF THE TAF PERIOD,
ALTHOUGH PERIODS OF VFR CONDITIONS LIKELY WILL OCCUR AT ALL TAF
SITES. BASICALLY, CEILINGS AND VISIBILITIES WILL GO UP AND DOWN AS
RAIN WITH SOME CONVECTION MOVES ACROSS THE REGION. SOME FRONTAL FOG
NORTH OF A WARM FRONT THAT WAS SOUTH OF THE THREE NORTHERN TAF SITES
ALSO CANNOT BE RULED OUT. ACTIVITY IS FORECAST TO DIMINISH TOWARD
THE END OF THE TAF PERIOD, BUT CONDITIONS LIKELY WILL BE SLOW TO
IMPROVE AS NO REFRESHING AIR MASS IS MOVING OVER THE TAF SITES.
WINDS SHOULD MAINTAIN AN EASTERLY COMPONENT, WITH NORTHEAST WINDS
EXPECTED NORTH AND SOUTHEAST WINDS SOUTH. THEY SHOULD BE MODERATE IN
NATURE (AROUND 10 KNOTS, WITH SOME OCCASIONAL WINDS APPROACHING 20
KNOTS POSSIBLE TODAY).

OUTLOOK...
MVFR OR EVEN IFR CONDS SHOULD START THE PD, BUT THINGS SHOULD
IMPROVE TO VFR ON FRIDAY. EXPECT MORE SCT PRECIP THAN WIDESPREAD.
OF COURSE ANY SHWRS OR TSTMS COULD REDUCE CIGS/VSBYS ONCE AGAIN,
BUT OTHERWISE VFR SHOULD BE THE RULE. ON SATURDAY AND SUNDAY , A
SIMILAR SITUATION IS IN STORE. MAINLY VFR, WITH SOME SCT
SHWRS/TSTMS, MAINLY IN THE AFTN AND EVE WHICH COULD REDUCE
CIGS/VSBYS. VFR SHOULD CONTINUE ON MONDAY AND TUESDAY. THEN A
CDFNT WILL APPROACH TUESDAY NIGHT AND WEDNESDAY WHICH COULD BRING
A RENEWED CHANCE OF REDUCED CIGS/VSBYS ONCE AGAIN.

&&

.MARINE...
THE SMALL CRAFT ADVISORY IS MAINTAINED. IT MAINLY IS FOR SEAS OVER
THE ATLANTIC AND LOWER BAY THANKS TO SWELLS FROM KATIA. WE CAN'T
RULE OUT SOME ADVISORY GUSTS, SO WE HAVEN'T CHANGED THE HEADLINE.
KATIA WILL BE LIFTING AWAY FROM US WELL EAST OF THE WATERS BY THE
END OF THE ADVISORY LATE FRIDAY AFTERNOON, BUT SWELLS MAY WELL
LINGER ENOUGH TO ULTIMATELY REQUIRE AN EXTENSION OVER THE ATLANTIC
WATERS. OUR GUESS IS THAT SWELLS WILL DIE FAIRLY CLOSE TO THE MOUTH
OF THE BAY, AND THAT THE PRESENT EXPIRATION TIME THERE MIGHT BE
GOOD.

OUTLOOK...
HURRICANE KATIA WILL PASS SEVERAL HUNDRED MILES OFF THE COAST ON
FRIDAY AND SEAS WILL START OFF HIGH OVER THE AREA WATERS. HOWEVER,
ONCE KATIA MOVES BY THEY WILL DROP OFF RATHER QUICKLY INTO THE
WEEKEND. THE PERSISTENT TO NE FLOW WILL BECOME MORE WLY THEN SWLY
ON FRIDAY AND SATURDAY BEFORE RETURNING TO A MORE ELY FLOW ON
SUNDAY.

&&

.HYDROLOGY...
NUMEROUS LOCATIONS OVER THE WATCH AREA HAVE RECEIVED OVER AN INCH
OF RAIN SO FAR, AND SEVERAL LOCATIONS HAVE RECEIVED OVER FOUR
INCHES. MEANWHILE, TRAINING WAS OCCURRING OVER MUCH OF NEW JERSEY
EARLY THIS MORNING (MAINLY IN THE WATCH AREA). GIVEN THE CONCERNS
WE MENTIONED IN THE NEAR TERM PORTION OF THE DISCUSSION, WE
MAINTAIN THE FLOOD WATCH. RIVER AND FLASH FLOOD WARNINGS WERE
ONGOING EARLY THIS MORNING.

&&

.TIDES/COASTAL FLOODING...
FOR THE NEXT (LOWER) HIGH TIDE THAT OCCURS FROM EARLY THIS
MORNING ALONG THE COAST TO THIS AFTERNOON UP CHESAPEAKE BAY, THE
OPERATIONAL FORECAST SYSTEMS ARE KEEPING EVERYBODY EXCEPT THE
TIDAL DELAWARE RIVER BELOW MINOR TIDAL FLOODING. GIVEN THE
CONSIDERABLE AMOUNT OF FRESH WATER COMING DOWN THE DELAWARE, WE
ARE GOING TO ISSUE AN ADVISORY FOR THAT HIGH TIDE.

FOR THE SUBSEQUENT (HIGHER) HIGH TIDE THAT OCCURS TONIGHT, THE
INDICATION IS THAT ANOTHER ROUND OF MODERATE FLOODING IS POSSIBLE UP
THE DELAWARE RIVER WITH MINOR FLOODING EXPECTED ALONG THE BAY
(ESPECIALLY THE UPPER BAY). WE ARE GOING TO ISSUE AN ADVISORY FOR
THE APPROPRIATE PART OF THE BAY FOR THAT HIGH TIDE, AND WE ARE GOING TO
ISSUE A WATCH FOR THE TIDAL DELAWARE.

&&

.RIP CURRENTS...
WITH SEAS OF AROUND 10 FEET IN LONG PERIOD SWELLS, DANGEROUS RIP
CURRENTS ARE EXPECTED THROUGH FRIDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR PAZ054-055-060>062-
     067>071.
     COASTAL FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
     PAZ070-071.
     COASTAL FLOOD ADVISORY UNTIL 1 PM EDT THIS AFTERNOON FOR
     PAZ070-071.
NJ...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR NJZ001-007>010-012-
     013-015>019.
     COASTAL FLOOD ADVISORY FROM 7 PM TO 10 PM EDT THIS EVENING FOR
     NJZ016-021.
     HIGH RIP CURRENT RISK THROUGH FRIDAY AFTERNOON FOR NJZ014-024>026.
     COASTAL FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
     NJZ017>019.
     COASTAL FLOOD ADVISORY UNTIL 1 PM EDT THIS AFTERNOON FOR
     NJZ017>019.
DE...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR DEZ001.
     COASTAL FLOOD ADVISORY FROM 7 PM TO 10 PM EDT THIS EVENING FOR
     DEZ001-002.
     HIGH RIP CURRENT RISK THROUGH FRIDAY AFTERNOON FOR DEZ004.
MD...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ431.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...NIERENBERG
AVIATION...DELISI/NIERENBERG
MARINE...DELISI/NIERENBERG
HYDROLOGY...DELISI
TIDES/COASTAL FLOODING...DELISI
RIP CURRENTS...DELISI
Hazardous weather outlook, Sep 8, 6:06 AM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
606 AM EDT THU SEP 8 2011

MDZ008-NJZ001-007>010-012-013-015-PAZ054-055-060>062-067>069-091000-
CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-
606 AM EDT THU SEP 8 2011

...FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-MDZ012-015-019-020-NJZ020-022-023-027-091000-
INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-OCEAN-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-
606 AM EDT THU SEP 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST
MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-NJZ021-091000-
KENT-CUMBERLAND-
606 AM EDT THU SEP 8 2011

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ017>019-PAZ070-071-091000-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
606 AM EDT THU SEP 8 2011

...FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...COASTAL FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.
   COASTAL FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016-091000-
NEW CASTLE-SALEM-
606 AM EDT THU SEP 8 2011

...FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-091000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
606 AM EDT THU SEP 8 2011

...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-091000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
606 AM EDT THU SEP 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-091000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
606 AM EDT THU SEP 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-091000-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
606 AM EDT THU SEP 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 9:42 PM EDTRiver Flood WarningPHIMorris42 hr
Sep 7, 11:32 PM EDTAreal Flood AdvisoryPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 4 more3 hr
Sep 8, 1:25 AM EDTFlash Flood WarningPHICumberland, Gloucester, Salem7 hr
Sep 8, 2:26 AM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Hunterdon, Mercer6 hr
Sep 8, 3:15 AM EDTFlash Flood WarningPHIHunterdon, Mercer, Morris, Somerset, Sussex, Warren6 hr
Sep 8, 4:01 AM EDTRiver Flood WarningPHIMorris, Somerset7 hr
Sep 8, 4:01 AM EDTRiver Flood WarningPHIBergen, Morris, Passaic36 hr
Sep 8, 4:01 AM EDTRiver Flood WarningPHISomerset18 hr
Sep 8, 4:01 AM EDTRiver Flood WarningPHIMiddlesex, Somerset36 hr
Sep 8, 4:01 AM EDTRiver Flood WarningPHIMercer18 hr
Sep 8, 4:01 AM EDTRiver Flood WarningPHIBurlington15 hr
Sep 8, 4:58 AM EDTFlash Flood WarningPHIMiddlesex, Monmouth, Ocean3 hr
Sep 8, 5:30 AM EDTCoastal Flood WatchPHIBurlington, Camden, Gloucester6 hr
Sep 8, 5:30 AM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Gloucester8 hr
Sep 8, 5:30 AM EDTCoastal Flood AdvisoryPHICumberland, Salem17 hr
Sep 8, 9:53 AM EDTAreal Flood WarningPHIHunterdon, Mercer, Morris, Somerset24 hr
Sep 8, 9:58 AM EDTAreal Flood WarningPHIMorris7 days
Sep 8, 11:12 AM EDTRiver Flood WarningPHISussex, Warren8 hr
Sep 8, 11:42 AM EDTCoastal Flood WarningPHIBurlington, Camden, Gloucester15 hr
Sep 8, 12:36 PM EDTFlash Flood WarningPHICumberland, Salem2 hr
Sep 8, 1:15 PM EDTSpecial Weather StatementPHICumberland60 min
Sep 8, 5:08 PM EDTRiver Flood WarningPHIMorris, Somerset16 hr
Sep 7, 8:11 PM EDTFlash Flood WarningPHIBerks4 hr
Sep 7, 8:24 PM EDTAreal Flood WarningPHIMontgomery6 hr
Sep 7, 9:32 PM EDTSpecial Weather StatementPHIBerks118 min
Sep 7, 9:38 PM EDTRiver Flood WarningPHIMontgomery13 hr
Sep 8, 12:13 AM EDTAreal Flood WarningPHIBerks24 hr
Sep 8, 3:41 AM EDTRiver Flood WarningPHILehigh, Northampton7 hr
Sep 8, 3:49 AM EDTRiver Flood WarningPHIMonroe7 hr
Sep 8, 5:48 AM EDTRiver Flood WarningPHIMonroe34 hr
Sep 8, 9:32 AM EDTAreal Flood WarningPHIBerks, Bucks, Carbon, Chester, Lehigh, Montgomery15 hr
Sep 8, 3:14 PM EDTRiver Flood WarningPHILehigh, Northampton13 hr

Nearby

Areal Flood Warnings in New Jersey, 2011Areal Flood Warnings in Pennsylvania, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.